RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2085–2087 (Mi de8900)  

Short Communications

Stability, uniform with respect to delay, of solutions of stochastic systems with a single deviation of the argument

I. G. Nechaeva, D. Ya. Khusainov

University of Kyiv

Full text: PDF file (473 kB)

English version:
Differential Equations, 1995, 31:12, 2062–2065

Bibliographic databases:
UDC: 517.929.4
Received: 07.12.1990

Citation: I. G. Nechaeva, D. Ya. Khusainov, “Stability, uniform with respect to delay, of solutions of stochastic systems with a single deviation of the argument”, Differ. Uravn., 31:12 (1995), 2085–2087; Differ. Equ., 31:12 (1995), 2062–2065

Citation in format AMSBIB
\Bibitem{NecKhu95}
\by I.~G.~Nechaeva, D.~Ya.~Khusainov
\paper Stability, uniform with respect to delay, of solutions of stochastic systems with a single deviation of the argument
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2085--2087
\mathnet{http://mi.mathnet.ru/de8900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431639}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2062--2065


Linking options:
  • http://mi.mathnet.ru/eng/de8900
  • http://mi.mathnet.ru/eng/de/v31/i12/p2085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019